# SDR AALA202406187735

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 66,916 hours, 28,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTANDENT JUMPSEAT FLASH LIGHT DOES NOT TURN ON. REMOVED AND REPLACED OUTBOARD FORWARD ATTENDANT HANDHELD FLASHLIGHT BATTERY. PER AMM 25-64-00.
